# SDR SWAA2022030476334

- Difficulty date: March 26, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TRACK STA 907 TO 947 RBL 13 HAS CORROSION / REMOVED CORROSION ON AFT CARGO FLOOR TRACK STA 907-947 RBL 13 FOUND TO BE OUT OF LIMITS ORG T .070; REMAINING .050; LOSS OF .020' I/A/W SRM 53-00-53-1A-2. LOCATED DRILLED AND INSTALLED NEW FLOOR TRACK FROM 907-947 RBL 13 I/A/W SRM 51-40-02-0G-0 & DWG 147A7500 REV -
